# SDR R7MA33716

- Difficulty date: August 17, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Tube
- Part number: 312110901
- Condition: Leaking
- Location: Oil System
- Part time: 4,938 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING BEYOND SERVICEABLE LIMITS.  TUBE IS NO BENT BUT IS LEAKING FROM THE SWEDGE AND BRAZING AT (T) END.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
